Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Pain in clitoris after sex. Burning pain while urinating. How to heal it faster?

here s a very embarassing question for you...my husband was pleasuring me orally a few days ago. I now I m having a lot of trouble around my clitoris. I m in tears when I pee because it burns so much. I havent been able to wash in the shower. I have tried my baby s diaper rash cream but doesnt seem to be helping as I thought it should. is there anything I can do to help it heal faster? is there anything else I can put on it to stop the burning?
Asked On : Thu, 26 Jul 2012
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,
From history it seems that there might be having small cut or soreness on your clitoris due to some injury by oral sucking of the part.
Now there might be having some infection.
Go for one antibiotic medicine course for 3 days.
Take ibuprofen tablet for pain or burning.
Apply antibiotic cream locally.
Keep local hygiene proper.
Ok and take care.
Answered: Tue, 25 Feb 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor